Skip to Main content Skip to Navigation
Journal articles

BERGMAN under MS-DOS and Anick's resolution

Abstract : Noncommutative algebras, defined by the generators and relations, are considered. The definition and main results connected with the Gröbner basis, Hilbert series and Anick's resolution are formulated. Most attention is paid to universal enveloping algebras. Four main examples illustrate the main concepts and ideas. Algorithmic problems arising in the calculation of the Hilbert series are investigated. The existence of finite state automata, defining thebehaviour of the Hilbert series, is discussed. The extensions of the BERGMAN package for IBM PC compatible computers are described. A table is provided permitting a comparison of the effectiveness of the calculations in BERGMAN with the other systems.
Document type :
Journal articles
Complete list of metadata
Contributor : Alain Monteil Connect in order to contact the contributor
Submitted on : Wednesday, March 5, 2014 - 9:31:47 AM
Last modification on : Tuesday, August 13, 2019 - 8:36:02 PM
Long-term archiving on: : Thursday, June 5, 2014 - 10:56:18 AM


Files produced by the author(s)




S. Cojocaru, V. Ufnarovski. BERGMAN under MS-DOS and Anick's resolution. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1997, Vol. 1, pp.139-147. ⟨10.46298/dmtcs.237⟩. ⟨hal-00955696⟩



Record views


Files downloads